Tumour lysis syndrome

What is Tumour lysis syndrome?

In medicine (oncology and hematology), tumor lysis syndrome (TLS, alternative spelling tumour lysis syndrome) is a group of metabolic complications that can occur after treatment of cancer, usually lymphomas and leukemias, and sometimes even without treatment. These complications are caused by the breakdown products of dying cells and include a high blood potassium, high blood phosphorus, high blood uric acid and high urine uric acid, low blood calcium, and consequent acute uric acid nephropathy and acute kidney failure.

Questions and answers on "Tumour lysis syndrome"

CAN A GOUT ELEVATE YOUR CEA LEVELS DURING CHEMO ?

doctor1 MD

Hello
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Gout is common...

Read Full Thread   Ask a Doctor Now

Recent questions on  Tumour lysis syndrome

doctor1 MD

CAN A GOUT ELEVATE YOUR CEA LEVELS DURING CHEMO ?

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Disease & Conditions